# SDR 2004FA0000847

- Difficulty date: August 26, 2004
- Submitted: October 25, 2004
- Operation: General aviation
- Aircraft: N77PK
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622089
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 82905003
- Condition: Sheared
- Location: Te Flap
- Part time: 2,538 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IB FLAP BELLCRANK SHAFT SHEARED ON APPROACH FOR LANDING CAUSING ASYMMETRICAL FLAP CONDITION.  BELLCRANK SHOWED SIGNS OF BEING CRACKED FOR A LONG TIME.  FLAP SYSTEM WAS WAY OUT OF RIG.  OUT OF RIG PROBLEM CAUSED BY TWISTING OF BELLCRANK SHAFT AND FURTHER ADJUSTMENTS OF ROD END CAUSING UNDUE LOAD.
